# SDR CA000329005

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 150B
- Aircraft time: 3,787 hours
- Engine: Cont O200A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0512122
- Condition: Corroded
- Location: Wing
- Part time: 3,800 hours
- Component: Aft Wing Spar (F, Cessna, 04111084
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WINGS WERE REMOVED FOR A DETAILED INSPECTION AND HEAVY INTERGRANULAR CORROSION WAS FOUND ON THE INBOARD FACE OF THE FUSELAGE REAR SPAR CARRY THROUGH BLOCKS.  THE RIGHT SIDE HAD LIGHT CORROSION WHICH WAS DRESSED OUT AND THE LEFT SIDE HAD TO BE REPLACED.
